# SDR CALA2025032603208

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,250 hours, 27,906 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain Mast
- Part number: 34A28013
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST IS MISSING UNDERSIDE OF AIRCRAFT BY LEFT MLG. SEE PIC DAMAGE TO PANEL ADJACENT TO DRAIN MAST SEE PICS PANEL 194DL REF LOG 4275292 FOR PANEL 194DL DAMAGE REMOVED APU FUEL DRAIN MAST PER MM 28-25-07-020-801 CREATED SDR MAN HOURS UPDATED INSTALLED SERVICABLE APU FUEL FEED LINE DRAIN MAST REF AMM 28-25-07.
